Numéro
J. Phys. I France
Volume 3, Numéro 1, January 1993
Page(s) 21 - 28
DOI https://doi.org/10.1051/jp1:1993113
DOI: 10.1051/jp1:1993113
J. Phys. I France 3 (1993) 21-28

Ordered cellular automata in one dimension

P.-M. Binder, D. Y. K. Ko, A. L. Owczarek and C. J. Twining

Department of Physics, Theoretical Physics, University of Oxford, 1 Keble Road, Oxford OX1 3NP, G.B.


(Received 5 October 1992, accepted 9 October 1992)

Abstract
We study a probabilistic one-dimensional majority-rule two-state cellular automaton and examine the stability of ordered magnetised states in systems of size L as the neighbourhood radius R varies. We find that a scaling $R \sim \ln L$ is sufficient for an ordered phase to be metastable, i.e., to survive for times much longer than the typical critical fluctuation. The lattice magnetisation obeys a scaling relation which agrees with results from mean-field analysis.

PACS
05.50 - 64.60 - 75.10

© Les Editions de Physique 1993

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.